# SDR A6WA200440018

- Difficulty date: February 4, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE, PERFORMED ZERO FLAP LANDING, LANDED 165 KNOTS OW 45, 350 VSI 150 FPM FLAPS FAILED AS SOON AS HANDLE MOVED.  REMOVED AND REPLACED LEFT BPSU AND FECU.  (M)
